# SDR AALA202508056958

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plunger
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVERWING EXIT, LATCH HANDLE IS MISSING A BUSHING, THE SPRINGS AND THE PLUNGERS. MAINTENANCE INSTALLED NEW BUSHING, SPRINGS AND PLUNGERS ON LATCH HANDLE ASSEMBLY. MAINTENANCE INSTALLED LATCH HANDLE ASSEMBLY PER AMM 52-22-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
